Article (Scientific journals)
Malliavin-Stein method: a survey of some recent developments
Azmoodeh, Ehsan; Peccati, Giovanni; Yang, Xiaochuan
2021In Modern Stochastics: Theory and Applications, 8 (2), p. 141-177
Peer Reviewed verified by ORBi
 

Files


Full Text
MS.pdf
Author preprint (468.23 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Azmoodeh, Ehsan ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Peccati, Giovanni ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
Yang, Xiaochuan ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
External co-authors :
yes
Language :
English
Title :
Malliavin-Stein method: a survey of some recent developments
Publication date :
2021
Journal title :
Modern Stochastics: Theory and Applications
ISSN :
2351-6054
Publisher :
Vilnius University, Vilnius, Lithuania
Volume :
8
Issue :
2
Pages :
141-177
Peer reviewed :
Peer Reviewed verified by ORBi
FnR Project :
FNR11756789 - Fluctuations Of Random Geometric Structures, 2017 (01/06/2018-30/11/2021) - Giovanni Peccati
Available on ORBilu :
since 01 March 2023

Statistics


Number of views
54 (0 by Unilu)
Number of downloads
7 (0 by Unilu)

Scopus citations®
 
5
Scopus citations®
without self-citations
3

Bibliography


Similar publications



Contact ORBilu